# SDR UIEA2017092201799

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Condition: Broken
- Location: Check Valve
- Component: Check Valve
- Component part number: 32021221
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY E/E COOLING SUPPLY FAN CHECK VALVE FLAPPERS HAS A BROKEN SPRING.  REMOVED AND REPLACED E/E COOLING SUPPLY FAN CHECK VALVE, OPS AND LEAK CHECKED GOOD IAW AMM 21-58-02
